# SDR FDEA201202280694

- Difficulty date: February 28, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148N3132
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1787 S3R,  CORROSION ON THE AFT SIDE OF THE FRAME WHERE IT ATTACHES TO THE SKIN.  REPAIR CARRIED OUT IAW EA F-5310-157138,  PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
